| Model Number |
VICMO12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens refractive surprise.The lens was later intraoperatively removed and replaced for a same size, same model, different sphere and axis lens.The problem was resolved.The cause of the event was a patient related factor.
Additional Manufacturer Narrative
A4-a6:unk.Manufacturer narrative: each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Claim# (b)(4).
Additional Manufacturer Narrative
H3: lens was returned dry in a microcentrifuge vial.Visual inspection found no visible damage to the lens.Dimensional and functional inspection found the lens to be within specifications.] udi: (b)(4).Claim# (b)(4).